# SDR SWAA2012050903818

- Difficulty date: May 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 35,873 hours, 24,531 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 59303145515
- Condition: Contaminated
- Location: Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE PEDALS TRAVEL BEFORE STOP.  BLED BRAKE ASSY PER MM.
